# SDR ABXA030060

- Difficulty date: January 30, 2003
- Submitted: February 3, 2003
- Operation: Air carrier
- Aircraft: N847AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46031
- Aircraft time: 55,714 hours, 25,236 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Link
- Part number: 47743701
- Condition: Sheared
- Location: Nlg Steering
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON ROLLOUT, NO BRAKING BELOW 15 KNOTS. STICK SHAKER WENT OFF, BLOW AWAY JET INOPERATIVE. SUSPECT GROUND SHIFT FAILURE. FOUND NOSE LANDING GEAR STEERING SHUTOFF VALVE LINK SHEARED. REPLACED LINK ASSEMBLY IAW DC-8 MM 32-21-01. OPS CHECKED GOOD.
